| Model Number |
MMT-723NAH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
01/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced hyperglycemia.The customer blood glucose level was 440 mg/dl at the time of incident.Customer declined to troubleshooting for the high blood glucose value.Customer stated that yesterday they still got plenty of insulin and there was no delivery alarm on insulin pump.The insulin pump will not returned for analysis.